My physical side effects from Accutane

Catto

New member
Mar 28, 2018
17
12
3
#1
I used to have erectile dysfunction for about an entire year after I got off accutane, which physically affected me.
Combined with the emotional damage Accutane inflicted, it was a k/o on my sexual health.

I used to be able to only get erections like every couple days at night, any stress whatsoever and I wasn't going to have a fun time. Messed up, lost two or three partners because of it you know.
For my time off of Accutane that was my lowest point, most likely chance to kill myself, darkest time in life.

But since then I've improved a lot, physically speaking I am doing way way better.
I started taking 2 TBSP OF https://www.amazon.com/L-Citrulline...p/B00EYDJTS8?ref_=bl_dp_s_web_8411398011&th=1 and 1-2 tsp of https://www.amazon.com/BulkSupplements-Pine-Extract-Powder-grams/dp/B00F7VZIDG/ref=sr_1_3?crid=3J7O5P672KGIF&keywords=bulk+supplements+pine+bark+extract&qid=1558319650&s=gateway&sprefix=BulkSupplements+pine,aps,172&sr=8-3&th=1 a day along with https://www.amazon.com/BulkSuppleme..._rd_wg=cdBvR&refRID=4DJT02ZAQSX66F5VSC44&th=1 to boost it my boner power even more. Every morning, and holy shit dude... It's like dirt cheap cialis. I can jack off every single day now, have sex with people, and feel better about myself.
Seriously. TRY THIS. It was my miracle cure for ED issues.


Another thing that has GREATLY helped me is not looking at porn at all. That helps a LOT! Check this out: https://www.yourbrainonporn.com/too...m-porn-addiction/rebooting-basics-start-here/

However, it is still noticeable that I'm not on par with what I used to be, and sometimes it gets a bit to start the engines, if if you know what I mean.
But it's manageable and I'm so thankful that I got to this point physically.

Despite this, the mental side effects suck ass and life is still pretty lame.
But I'm very very thankful it's not as lame as it used to be when I had sexual problems.

Unconfirmed possible other body effects:
-Feel sleepy way more often
 
Last edited:

flynn

Administrator
Staff member
Feb 28, 2018
78
74
18
#2
I used to have erectile dysfunction for about an entire year after I got off accutane, which physically affected me.
Combined with the emotional damage Accutane inflicted, it was a k/o on my sexual health.

I used to be able to only get erections like every couple days at night, any stress whatsoever and I wasn't going to have a fun time. Messed up, lost two or three partners because of it you know.
For my time off of Accutane that was my lowest point, most likely chance to kill myself, darkest time in life.

But since then I've improved a lot, physically speaking I am doing way way better.
I started taking 2 TBSP OF https://www.amazon.com/L-Citrulline...p/B00EYDJTS8?ref_=bl_dp_s_web_8411398011&th=1 and 1-2 tsp of https://www.amazon.com/BulkSupplements-Pine-Extract-Powder-grams/dp/B00F7VZIDG/ref=sr_1_3?crid=3J7O5P672KGIF&keywords=bulk+supplements+pine+bark+extract&qid=1558319650&s=gateway&sprefix=BulkSupplements+pine,aps,172&sr=8-3&th=1 a day along with https://www.amazon.com/BulkSuppleme..._rd_wg=cdBvR&refRID=4DJT02ZAQSX66F5VSC44&th=1 to boost it my boner power even more. Every morning, and holy shit dude... It's like dirt cheap cialis. I can jack off every single day now, have sex with people, and feel better about myself.
Seriously. TRY THIS. It was my miracle cure for ED issues.


Another thing that has GREATLY helped me is not looking at porn at all. That helps a LOT! Check this out: https://www.yourbrainonporn.com/too...m-porn-addiction/rebooting-basics-start-here/

However, it is still noticeable that I'm not on par with what I used to be, and sometimes it gets a bit to start the engines, if if you know what I mean.
But it's manageable and I'm so thankful that I got to this point physically.

Despite this, the mental side effects suck ass and life is still pretty lame.
But I'm very very thankful it's not as lame as it used to be when I had sexual problems.

Unconfirmed possible other body effects:
-Feel sleepy way more often

Thats great news. Did you also have any mental sexual side effects as well? Such as a loss of libido, loss of interest in sex etc. If so, have any of these improved since taking the supplements you mentioned? Or is it purely an improvement in your physical ability to get hard.

Thanks,
 

Catto

New member
Mar 28, 2018
17
12
3
#3
Thats great news. Did you also have any mental sexual side effects as well? Such as a loss of libido, loss of interest in sex etc. If so, have any of these improved since taking the supplements you mentioned? Or is it purely an improvement in your physical ability to get hard.

Thanks,
Firstoff thank you man, I appeciate the positivity.

Well, I believe the result of me being able to get hard allowed me to feel more intimate & horny with people during sex, or when thinking about people when jacking off, yknow? Two might go hand in hand, I suppose. The supplements and not looking at porn just made it easier for me to get hard, and horny. I'm very thankful it worked, yknow? Sex is more emotional for me now, less primal I guess? Don't have as much primal urge to fuck, but I can get a tad horny.

I still feel some sexiness, intimacy, horniness, etc, during sex now but like I said with my mental side effects post I'm still really looking to help my mental side effects, clear my mind, heal, etc.. because I wanna go back to my old self that felt that spike of dopamine from jokes and laughter n all.

I would recommend everyone try the 3 supplements I've been taking. Physically allows your blood to flow more, n all. Also, I exercise and work out which helps clear of plaque in your bloodvessels n such.